MAUDE Adverse Event Report: ENCISION INC. FC0311+; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

ENCISION INC. FC0311+; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Model Number FC0311+
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a lap chole procedure, the user reported that flecks of insulation at the tip of the disposable fixed-tip electrode (part number fc0311+) were sheared off.The customer reported that flecks of the material fell into the patient and had to be retrieved.There was no report of injury or death.

Brand Name
FC0311+
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
ENCISION INC.
6797 winchester circle
boulder CO 80301
Manufacturer (Section G)
ENCISION INC.
6797 winchester circle
boulder CO 80301
Manufacturer Contact
danielle kaessner
6797 winchester circle
boulder, CO 80301
3034442600
MDR Report Key17541637
Report Number1722040-2023-00002
Device Sequence Number6712874
Product Code GEI
UDI-Device Identifier10815288014215
UDI-Public10815288014215
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K091074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberFC0311+
Device Catalogue NumberFC0311+
Device Lot NumberCKH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown